Home > Journals > Gazzetta Medica Italiana Archivio per le Scienze Mediche > Past Issues > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2011 October;170(5) > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2011 October;170(5):369-71

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

GAZZETTA MEDICA ITALIANA ARCHIVIO PER LE SCIENZE MEDICHE

A Journal on Internal Medicine and Pharmacology


Indexed/Abstracted in: BIOSIS Previews, EMBASE, Scopus, Emerging Sources Citation Index

 

CASE REPORTS  


Gazzetta Medica Italiana Archivio per le Scienze Mediche 2011 October;170(5):369-71

Copyright © 2011 EDIZIONI MINERVA MEDICA

language: English

Uncommon urine retention post hysterosalpingography

Farah R. 1, Awad J. 2, Farah R. 3

1 Internal Medicine B Department, Ziv Medical Center, Safed, Israel 2 Internal Medicine, Western Galilee Hospital, Nahariya, Israel 3 Leumit Health Service, Western Galilee, Nahariya, Israel


PDF  


Late adverse event to iopamiro (iopamidol) is very rare and only few cases have been reported. Late adverse event accompanied by urinary retention after hysterosalpingography has not been reported. The aim of this study was to report a case of young infertile female who suffered urinary retention with manifestations of late adverse event to iopamidol 370mg I/ml used in earlier hysterosalpingography. Symptomatic treatment with bladder catheterization was sufficient to bring relief. One single report of a proposed unusual late adverse event after contrast medium injection “iopamidol”. This adverse event is transient. The need for antihistamine drugs and steroids treatment is questionable.

top of page

Publication History

Cite this article as

Corresponding author e-mail